JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Korean Journal of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1976-8605 
eISSN :
2288-1433 
Journal DOI :
10.11568/kjm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • DEFINING EQUATIONS OF X1(2N)
  • Jeon, Daeyeol ;
  • Korean Journal of Mathematics, volume 21, issue 3, 2013, Pages 305~309
  • DOI : 10.11568/kjm.2013.21.3.305
  • Abstract(view)
PDF Download(new window)
10
  • A REMARK ON IFP RINGS
  • Lee, Chang Hyeok ; Lim, Hyo Jin ; Park, Jae Hyoung ; Kim, Jung Hyun ; Kim, Jung Soo ; Jeong, Min Joon ; Song, Min Kyung ; Kim, Si Hwan ; Hwang, Su Min ; Eom, Tae Kang ; Lee, Min Jung ; Lee, Yang ; Ryu, Sung Ju ;
  • Korean Journal of Mathematics, volume 21, issue 3, 2013, Pages 311~318
  • DOI : 10.11568/kjm.2013.21.3.311
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)